# SDR ASAA2019070229892

- Difficulty date: July 2, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,743 hours, 5,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141297
- Condition: Intermittent
- Location: Lt Ram Air
- Part time: 20,967 hours, 6,854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK LIGHT DURING MASTER CAUTION RECALL. GROUNDED - YES. REPLACED EXIT SRADA PER B737-900 AMM 21-51-27. OPS CK GOOD. PACK ZONE/TEMP BITE CK GOOD PER AMM 21-51-00. ETOPS GROUND VERIFICATION SUCCESSFUL, SRADA LIGHT GREEN.
